Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Getting Rid Of Lipoatrophy

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Getting rid of crix belly.

I've noticed the fat in my face, arms and legs has pretty much gone and the gut is getting bigger. I am currently taking D4T, 3TC and Sustiva. I exercise regularly, running and playing racquetball and well as some weight training. Can I do...
Alvan Fisher, M.D.

Response from Alvan Fisher, M.D.

Brown University School of Medicine
It is interesting that you call this "crix belly" though you are not taking crixivan!Well, we remain at an impasse without answers with respect to fat accumulation and fat depletion. You certainly seem to be exercising enough which should... Read more »

Getting rid of my 'pot belly'

Hello I am a big fan of this site and find it very informataive reading up on all the questions... Read more »

Getting Rid of Zerit

Hello.I have been on Sustiva, Zerit and Abacavir since Jan 2000. I have been concerned about the... Read more »
Articles
Project Inform

A Primer on What's Up With Cure Research

Research aimed toward curing HIV infection by ridding the body of the virus or teaching the immune system to keep the virus under control without the need for antiretroviral (ARV) drugs -- what some refer to as a "functional cure" -- is beginning to... Read more »
TheBody.com

Transcript of The Body's Live Chat on Lipoatrophy (Fat Loss) With Dr. Calvin Cohen

Following is the transcript of The Body's live chat on lipoatrophy (fat loss), which took place on April 26, 2006, at 6 p.m. Eastern Time. The chat was sponsored by Gilead Sciences, moderated by The Body's editorial staff and hosted by Dr. Cal Cohen... Read more »
TheBody.com

Transcript of The Body's Live Chat on Lipoatrophy (Fat Loss) With Dr. Joel Gallant

Following is the transcript of The Body's live chat on lipoatrophy (fat loss), which took place on Nov. 1, 2005, at 9 p.m. Eastern Standard Time. The chat was sponsored by Gilead Sciences, moderated by The Body's editorial staff and hosted by Dr.... Read more »
Test Positive Aware Network

The Mirror Has Two Faces: A Personal Account of Using Facial Filler for Lipoatrophy

Face on: Berry before his initial treatment (top), and three months after the sixth and last session (bottom). Ever since it first began appearing with some regularity in people with HIV in the mid 1990s, lipoatrophy has earned its well... Read more »
Connect With Others

Facial Lipoatrophy gadget

Posted by umberto
Anyone familiar with these Cheeksleekers My face is getting pretty bad I may want to try these I went to the website www.cheeksleekers.net but it says they will be available for order in Spring 2005 anybody know a way to get this quicker Read more »

facial wasting treatment- lipoatrophy

Posted by douglass
I HAVE BEEN GETTING TREATMENT FOR FACIAL WASTING DOWN IN NORFOLK VA AT THE "SKIN A MEDICAL SPA"- RESULTS ARE AMAZING. MY SCULPTRA AND RADIANCE WERE OBTAINED THROUGH PATIENT ASSISTANCE PROGRAMS AND THE TOTAL COST FOR THE INJECTIONS IS AROUND $2000.... Read more »

Help please.... Lipoatrophy

Posted by Anonymous, 4 Replies
Noticed about a year ago that my legs were getting skinnier. Know now that it is from Lipo. Face has not sunken yet but is thinner. Fat accumulation is mostly in the armpits areas. Clinic where I go doesn't seem too worried ! I'm going back on Dec... Read more »

Lipoatrophy but good labs--I really need some help

Posted by StandinOnFaith, 4 Replies
Hi,

I was diagnosed with HIV in October 2008, but I've had it since April 2002. I was only a 16 year-old virgin when I acquired it, by a "friend of the family" 20 years my senior. Since I was officially diagnosed, I've been struggling to understand... Read more »